Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
Id suggest reversing the filler and using 5fu/steroids to help bring down the "scar." Exilis ultra to the lips helps as well. Best, Dr. Emer.
It would be best for you to be examined by either a board certified dermatologist or plastic surgeon experienced in filler to determine if this is scar tissue or a lump of filler. From there, they can correct your issue accordingly and properly fill your lips.
Weird Lump in Lips Fter Juvederm
An expert should be able to tell if that is a lump of filler or scar by the feel of it. Please have an exam by an expert in injectables.
Problem after lip fillers
I don't see a lump in your lip but see loss of volume/tissue in the midline upper lip where the tubercle should be. This needs filler to correct. The lower lip should have 2 paramedian tubercles. Please see an expert for this problem.
Lump in top lip after fillers
Thank you for the photos but this is a bit hard to comment on without an in-person consult. Obviously you've had a lot done to your lips in what sounds like a short amount of time. You very well could have some scar tissue there which may or may not soften over time. So, there is either a lump of filler there or scar tissue. You can dissolve all the product - it may take a few rounds of hyaluronidase to do this - or you can wait for everything to go away and then assess the bump if it is still there. "This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."